Jump to content
CrazyBoards.org

misterL

Member
  • Content count

    5
  • Joined

  • Last visited

About misterL

  • Rank
    Member

Profile Information

  • Gender
    male
  1. Thanks Iceberg and notloki. Iceberg, interesting to hear someone got brain fog and fatigue from Prozac. notloki - even though the dose is tiny for Klonopin, may it be a long term side effect? My pdoc asked me to add 150 mg of Wellbutrin every morning into the mix and depending of how my system will react, increasing to 300 mg in 30 days and in 60 we can start planning to reduce the others. I hope it works.
  2. Hi Iceberg - talked to my pdoc and he wants to remove only Prozac, however, honestly, I don't think Prozac is the problem. I mean, I'm not sure Prozac could cause such an extreme fatigue and brain fog.
  3. Hello - I've been on Lamictal (50 mg at night), Prozac (20 mgs in the morning) and on Klonopin (0.5 mg at night) for treating anxiety and depression. I've been on it for 4 years, and during the last 3 I got extreme fatigue and brain fog. It is now debilitating me - I could not go work. I will talk to my pdoc, however, I'm thinking to tapper of from Lamictal or Klonopin. I've read a lot of bad stuffs on the tappering of both and I'm now concerned; however, I can't keep the way I'm now. Is there someone at the same mix? Given the dosage and period I've been on it, what do you think I should tapper off? thanks
  4. Thanks Savannah for your response. Actually I have been quite stable with the 50 mgs of Lamictal and I'm now concerned to titrate it and/or Klonopin up and getting my extreme fatigue worse. Have you had some similar experience with it and the fatigue got better but increasing the dosage? thanks
  5. Hello everyone - I have been on treatment for MAD, GAD, OCD and Panic Disorder during the last 20 years. During the initial 15 I did only with a pdoc and medication, and during the last 5 I have also been on psycotherapy. During the last 4 years I have been on 20 mg of Fluoxetine/Prozac in the morning and, at night, before sleeping, on 0.5 mg of Klonopin/Clonazepam and on 50 mg of Lamictal/Lamotrigine. After many different tentatives of different medications over many years, this blend seems to be the best I had and worked well during the 3 initial years. After that, I have started feeling some brain fog, heavy headaches and a *very* extreme fatigue. There have been some days I could not go to office and spent the entire day in bed. I have also had some episodes of major depression. During the last 6 months I have been in a period of huge stress and the panic disorders have started coming up again. I took 10 days off work to rest and, instead of getting better, the fatigue got worse and I got very depressed. Coming back work has not been easy. I went to my pdoc and he recommended me to add 150 mg of Wellbutrin XR in the morning for a month, and after that - depending of the result - we should remove Lamictal and Fluoxetine. I'm today at day 2 of Wellbutrin and that has not been good. I had difficult to sleep, headache, blurred eyes and think like can't stop/very agitated mind. Not sure what I should do - I need to work but reading a single text has been challenging. Even writting this message took me a lot of time (and pauses, and starting again). 1. Have some of you in this same blend of meds? 2. Do the doses I'm taking seem to be high? 3. Have you had the same experience I'm getting with Wellbutrin during the initial days of treatment? Looking forward to hear from you. I wish a great and healthy 2018 to everyone! Thanks
×